# SDR UALA2011080504083

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,696 hours, 23,037 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48201
- Part serial: 293
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACED AT FIRST AVAILABLE.  CREW COMMENTS:  VISIBILITY IS AFFECTED IN THE SUN SCRATCHES FROM THE JETWAY.  REPLACED NR 3 LT SIDE WINDOW PER MM.
